Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Retarded potentials of supersonic flow

Author: J. C. Martin
Journal: Quart. Appl. Math. 8 (1951), 358-364
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/40133
MathSciNet review: 40133
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hadamard, Lectures on Cauchy's problem in linear partial differential equations, Yale University Press, 1928.
  • [2] A. Robinson, On source and vortex distributions in the linearized theory of steady supersonic flow, Quart. J. Mech. Appl. Math. 1 (1948), 408–432. MR 0028145, https://doi.org/10.1093/qjmam/1.1.408
  • [3] I. E. Garrick and S. I. Rubinow, Theoretical study of air forces on an oscillating or steady thin wing in a supersonic main stream, Tech. Notes Nat. Adv. Comm. Aeronaut., 1947 (1947), no. 1383, 39 pp. (5 plates). MR 0022500
  • [4] Max A. Heaslet and Harvard Lomax, The use of source-sink and doublet distributions extended to the solution of arbitrary boundary value problems in supersonic flow, Tech. Notes. Nat. Adv. Comm. Aeronaut., 1948 (1948), no. 1515, 48. MR 0023159

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/40133
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society